# SDR AALA20111025TUL06

- Difficulty date: September 19, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 30,504 hours, 12,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 312 TO 328 BUTTLINE 46 IS CRACKED AT FLOORBOARD SCREW HOLE.  INSTALLED INTERCOSTAL PER AARD 51-00-05-01.
